# SDR MK1Y20170604003

- Difficulty date: May 18, 2017
- Submitted: June 4, 2017
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 95,904 hours, 15,279 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE LT WING SKIN AT AFT PITCH LOAD FITTING, REPAIRED IAW DRAWING 112T7001.
